| Catalog Number |
5400037000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number (b)(4).Reported events: two events were reported for this quarter. product return status: two devices were received for evaluation.Evaluation status: one event was confirmed during testing.One device was found to be affected by corrosion. one device evaluation is in progress. product disposition: one device was repaired and returned to the account.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.Two events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record. product return status 2 devices were received. evaluation status 2 reported events were confirmed during testing.- 2 devices were found to be affected by motor corrosion.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.2 events had no patient involvement; no patient impact.